Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


The cyclotomic numbers of order fifteen

Authors: Nicholas Buck, Lones Smith, Blair K. Spearman and Kenneth S. Williams
Journal: Math. Comp. 48 (1987), 67-83
MSC: Primary 11B83; Secondary 11T21
MathSciNet review: 866099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit formulae are obtained for the cyclotomic numbers of order 15.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11B83, 11T21

Retrieve articles in all journals with MSC: 11B83, 11T21

Additional Information

PII: S 0025-5718(1987)0866099-5
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia